MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-11-0250
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Scar Tissue (2060); Synovitis (2094)
Date of Event 02/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2023-01154 d10: concomitant devices (b)(6)- 02-022-35-5009 - truliant tib imp ps insert sz 5 9mm, (b)(6-,02-012-60-1425 - logic stem ext 14mm x 25mm, (b)(6)- 02-022-45-5040 - truliant tib fit tray cem sz 5f / 4t, (b)(6)- 200-07-35 - advanced patella 35mm 3 peg implant, (b)(6)- 204-70-00 - tibial stem ext.Screw.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported via legal documentation a 60 y/o male patient had a left knee replacement.Approximately 4 years and 2 months after the initial procedure the patient had a left knee revision.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report (b)(6) 2023.Diagnosis: failed left knee secondary to early polyethylene wear and aseptic loosening of the femoral component.Significant scar tissue and synovitis seen.Patient was awakened and transferred to the recovery room in stable condition.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21026187
Report Number1038671-2024-05013
Device Sequence Number8342977
Product Code JWH
UDI-Device Identifier10885862314475
UDI-Public10885862314475
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-020-11-0250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date12/27/2024
Date Device Manufactured07/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale